# SDR IPXA2016040401613

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,563 hours, 13,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  R & R EMERGENCY LIGHT BATTERY PACK REF MM 33-41-01, OPS CKS GOOD EFF SOURCE IPC 33-51-01-05, 015.
